# SDR AALA20070062

- Difficulty date: January 11, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 224D4418501
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T1075/11JAN  - ON FINAL APPROACH HAD GREEN HYDRAULIC SYSTEM FAILURE.  LANDED SJU WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO GATE.  REPLACED NUMBER ONE ENGINE GREEN SYSTEM HYDRAULIC PUMP PRESSURE HOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
